Research Repository

Adaptive Sliding-Mode Control of Markov Jump Nonlinear Systems With Actuator Faults

Li, H, Shi, Peng ORCID: 0000-0001-8218-586X and Yao, D (2017) Adaptive Sliding-Mode Control of Markov Jump Nonlinear Systems With Actuator Faults. IEEE Transactions on Automatic Control, 62 (4). 1933 - 1939. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Markov jump systems; stochastic stability; closed-loop system; fault-tolerant control
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Other
Depositing User: Symplectic Elements
Date Deposited: 11 Jan 2018 06:20
Last Modified: 17 Sep 2019 06:41
URI: http://vuir.vu.edu.au/id/eprint/35314
DOI: https://doi.org/10.1109/TAC.2016.2588885
ePrint Statistics: View download statistics for this item
Citations in Scopus: 154 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar